Kodai Mathematical Journal

Unicity theorems for meromorphic functions

Amer H. H. Al-Khaladi

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 23, Number 1 (2000), 27-34.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138044154

Digital Object Identifier
doi:10.2996/kmj/1138044154

Mathematical Reviews number (MathSciNet)
MR1749383

Zentralblatt MATH identifier
0961.30024

Subjects
Primary: 30D35: Distribution of values, Nevanlinna theory

Citation

Al-Khaladi, Amer H. H. Unicity theorems for meromorphic functions. Kodai Math. J. 23 (2000), no. 1, 27--34. doi:10.2996/kmj/1138044154. https://projecteuclid.org/euclid.kmj/1138044154


Export citation

References

  • [1] A. H. H. AL-KHALADI, Meromohic functions that share three values with one share value for their derivatives, to appear.
  • [2] W. K. HAYMAN, Meromohic Functions, Clarendon Press, Oxford, 1964
  • [3] K. TOHGE, Meromohic functions covering certain finite sets at the same points, Koda Math. J., 11 (1988), 249-279.
  • [4] H. X. Yi AND C. C. YANG, Uniqueness Theory of Meromohic Functions, Science Press, Beijing, 1995